# SDR UPS07450304

- Difficulty date: July 2, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 74,820 hours, 17,560 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B0173534
- Condition: Cracked
- Location: Bs 840 S10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACK FOUND AT BS 840 RT SIDE S10R TENSION TIE ATTACHED FRAME CRACK LOCATED AT NR 4 FASTENER HOLE 0.030" APPROX RUNNING O/B DIRECTION.  M/D BS 840 BETWEEN STR 8R TO STR 12R FRAME REPAIRED AS PER RS R53-25-35818 AND UPS EO B747-5310-27272-A.  CONTINUED INSPECTIONS ARE REQUIRED AS PER RS R53-25-35818 AND UPS EO B747-5310-27272.
